Bochdalek hernia with hemorrhage in an adult

Miller B.J. and Martin I.J.G. (1993) Bochdalek hernia with hemorrhage in an adult. Canadian Journal of Surgery, 36 5: 476-479.

Author Miller B.J.
Martin I.J.G.
Title Bochdalek hernia with hemorrhage in an adult
Journal name Canadian Journal of Surgery   Check publisher's open access policy
ISSN 0008-428X
Publication date 1993-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 36
Issue 5
Start page 476
End page 479
Total pages 4
Subject 2746 Surgery
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 13:05:31 EST by System User